# SDR DALA2019070203977

- Difficulty date: July 2, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN BTW STA 1037 AND STA 1040, STGR 29L AND STGR 29R AT AFT CARGO COMPARTMENT. (CCT). NRC 00394: CORROSION LEVEL 2, AREA WAS REPAIRED PER SRM 53-02-01-2R-1 FIG. 202. (LP #1151051)
